Ask a doctor

Does Flixonase Post-Rhino Cause Swollen Joints?

I have been taking nasal drops for a week following op to remove pollups. I have noticed that my wrist & elbow joints have become stiff & sore. Could this be a side effect.

Doctor Answers (1)

Does Flixonase Post-Rhino Cause Swollen Joints?

+2

Do you mean Flonase nasal spray?  If you are truly using a topical drop in the nose or nasal spray the joint swelling should be unrelated.  Those medications truly only work on the topical lining of the nose and there is little to no systemic absorption that could affect the joints.  This could be entirely unrelated or another issue and I would recommend visiting with your primary care physician if it continues.

Web reference: http://www.valleyfacialplasticsurgery.com

Scottsdale Facial Plastic Surgeon
4.5 out of 5 stars 20 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.